Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 124, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 4, 2015, 4:45 AM CDT for Decatur County, Kansas; Red Willow County, Nebraska. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2015, 4:45 AM CDT (09:45 UTC)
- Expired
- Jun 4, 2015, 5:10 AM CDT
- In force
- 25 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Decatur County, KS, Red Willow County, NE
The radar
The Goodland radar (KGLD), 131 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 11:59 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 274 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 1587 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
163
WUUS53 KGLD 040945
SVRGLD
KSC039-NEC145-041030-
/O.NEW.KGLD.SV.W.0124.150604T0945Z-150604T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
445 AM CDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DECATUR COUNTY IN NORTHWESTERN KANSAS...
SOUTHEASTERN RED WILLOW COUNTY IN SOUTHWESTERN NEBRASKA...
* UNTIL 530 AM CDT
* AT 445 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF DANBURY...OR 8 MILES NORTH OF OBERLIN...MOVING NORTHEAST AT 55
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OBERLIN...NORCATUR...DANBURY...LEBANON...KANONA...CEDAR BLUFFS AND
TRAER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4001 10019 4000 10019 3992 10018 3981 10018
3973 10047 3995 10074 3999 10074 4000 10075
4023 10020
TIME...MOT...LOC 0945Z 239DEG 47KT 3994 10048
HAIL...1.50IN
WIND...60MPH
$$
LOCKHART1 follow-up statement
096
WWUS53 KGLD 041010
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
510 AM CDT THU JUN 4 2015
KSC039-NEC145-041020-
/O.CAN.KGLD.SV.W.0124.000000T0000Z-150604T1030Z/
DECATUR KS-RED WILLOW NE-
510 AM CDT THU JUN 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DECATUR AND
SOUTHEASTERN RED WILLOW COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA.
LAT...LON 4001 10019 4000 10019 3992 10018 3981 10018
3973 10047 3995 10074 3999 10074 4000 10075
4023 10020
TIME...MOT...LOC 1009Z 239DEG 47KT 4011 10011
$$
LOCKHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:50 AM CDT, 55 minutes earlier.
Area forecast discussion, Jun 4, 3:50 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 250 AM MDT THU JUN 4 2015 .SHORT TERM...(TODAY THROUGH SATURDAY NIGHT) ISSUED AT 241 AM MDT THU JUN 4 2015 SHORT TERM FORECAST CONCERNS ARE POSSIBILITY OF ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY ACROSS THE CENTRAL HIGH PLAINS REGION AND THE POSSIBILITY OF SEVERE STORMS DURING THE EVENING AND CONTINUING INTO THE OVERNIGHT HOURS. THE AMPLIFIED PATTERN ALOFT CONTINUES THROUGH FRIDAY NIGHT WITH THE UPPER TROUGH OVER THE WEST COAST DEEPENING INTO A CLOSED LOW CENTER OVER SOUTHERN CALIFORNIA. THE PATTERN BECOMES LESS AMPLIFIED SATURDAY AND SATURDAY NIGHT AS THE UPPER LOW BEGINS TO LIFT INTO THE INTERMOUNTAIN REGION. SEVERAL IMPULSES WILL LIFT OUT OF THE MAIN UPPER LOW AND MOVE ACROSS THE CENTRAL ROCKIES AND CENTRAL HIGH PLAINS REGION THROUGH THE PERIOD. THE SURFACE INVERTED TROUGH IDENTIFYING THE LOCATION OF THE NEARLY STATIONARY SURFACE FRONTAL BOUNDARY AND DRYLINE REMAINS IN PLACE ACROSS THE REGION THROUGH FRIDAY...EXTENDING FROM NEW MEXICO INTO WESTERN KANSAS. A LOW CENTER CONSOLIDATES OVER THE KANSAS/COLORADO BORDER AREA BEFORE LIFTING OUT ACROSS THE PLAINS STATES ON SATURDAY NIGHT. THE NEARLY STATIONARY BOUNDARY DRAPED ACROSS THE REGION WILL CONTINUE TO PROVIDE A FOCUS FOR AFTERNOON AND EVENING THUNDERSTORM DEVELOPMENT THAT WILL PERSIST INTO THE LATE EVENING HOURS EACH DAY. .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 241 AM MDT THU JUN 4 2015 THE 500MB RIDGE WILL ERODE AND MOVE EAST ON SUNDAY. AN UPPER LOW SITUATED OVER THE INTERMOUNTAIN WEST WILL SEND ANOTHER SHORTWAVE ACROSS THE REGION LATE SUNDAY INTO MONDAY AND INCREASE RAIN CHANCES ACROSS THE CWA. CAPE VALUES DURING THIS PERIOD ARE FORECAST TO BE IN THE 1000 J/KG TO 1700 J/KG RANGE WITH SHEAR APPROACHING 60KTS PER THE ECMWF WITH THE GFS HAVING SLIGHTLY HIGHER CAPE OF 1200 J/KG TO 2100 J/KG. A FEW STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP SUNDAY AFTERNOON AND EVENING. THE SHORTWAVE MOVES SLOWLY TO THE EAST ON MONDAY WITH ANOTHER CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND EVENING. THE INSTABILITY WILL SHIFT SLIGHTLY SOUTHWARD ON MONDAY WITH WEAKER SHEAR EXPECTED AND CAPE IN THE 1200 J/KG TO 1700 J/KG RANGE. RAIN CHANCES REMAIN IN THE FORECAST ON TUESDAY AS THE UPPER LOW IN THE INTERMOUNTAIN WEST MOVES EAST AND WEAKENS. A SHORTWAVE RIDGE WILL TAKE SHAPE LATE TUESDAY INTO WEDNESDAY WITH DRIER WEATHER EXPECTED ON WEDNESDAY AND EARLY THURSDAY. CROSS MOUNTAIN FLOW IN THE UPPER LEVELS WILL LEAD TO A LEE SIDE TROUGH FORMATION LATE THURSDAY INTO FRIDAY. POP INCREASES ON THURSDAY AFTERNOON AND FRIDAY AS A RESULT. AT THIS TIME CAPE VALUES ARE IN THE 1000 J/KG TO 1300 J/KG RANGE WITH WEAK SHEAR LESS THAN 30KTS HOWEVER IT IS WORTH WATCHING AS NEW DATA IS MADE AVAILABLE. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1133 PM MDT WED JUN 3 2015 THUNDERSTORMS ARE DEVELOPING OVER EAST COLORADO...SPREADING EAST THROUGHOUT THE NIGHT. STORMS WILL REACH KGLD FIRST AND KMCK AN HOUR OR TWO LATER. HAIL...WINDS AND HEAVY RAIN RATES ARE LIKELY WITH THESE STORMS. IN ADDITION...STRATUS IS NOW DEVELOPING AND MVFR CIGS ARE NOW REPORTED AT KGLD. CEILINGS SHOULD FALL TO LIFR BY MORNING. FOG IS EXPECTED AT KGLD WITH STRONGER MOISTURE ADVECTION LIKELY FURTHER WEST. FOG/STRATUS DECK ERODES FROM SOUTHWEST TO NORTHEAST BY THIS AFTERNOON. ADDITIONAL STORMS ARE POSSIBLE ALONG THE COLD FRONT...WHICH WILL LIKELY REMAIN WELL SOUTH OF TAF SITES. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...LOCKHART LONG TERM...TL AVIATION...RRH
Hazardous weather outlook, Jun 4, 3:29 AM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 229 AM MDT THU JUN 4 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 229 AM MDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE CENTRAL HIGH PLAINS REGION DURING THE EVENING HOURS AS THUNDERSTORMS DEVELOP ALONG AND NORTH OF A FRONTAL BOUNDARY EXTENDING GENERALLY FROM NEAR EADS COLORADO TO HILL CITY KANSAS. THE MAIN THREATS FROM ANY STORMS THAT BECOME SEVERE WILL BE LARGE HAIL AND DAMAGING WINDS ALONG WITH LOCALIZED HEAVY RAIN THAT MAY PRODUCE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED TO SCATTERED THUNDERSTORMS REMAIN POSSIBLE EACH DAY FROM FRIDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF THE CENTRAL HIGH PLAINS REGION EXTENDING FROM NORTHEAST COLORADO EASTWARD ALONG THE NEBRASKA AND KANSAS BORDER ON BOTH FRIDAY AND SATURDAY LATE AFTERNOON THROUGH FRIDAY AND SATURDAY NIGHT. LARGE HAIL WILL BE THE PRIMARY THREAT ALONG WITH DAMAGING WINDS...ISOLATED TORNADOES...AND LOCALIZED HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 3, 11:19 PM CDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1119 PM CDT WED JUN 3 2015 KSZ004-040500- NORTON KS- 1119 PM CDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NORTON COUNTY UNTIL MIDNIGHT CDT... AT 1119 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALMENA...OR 13 MILES EAST OF NORTON...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN KANSAS. LAT...LON 3979 9973 4000 9976 4000 9962 3979 9963 TIME...MOT...LOC 0419Z 263DEG 11KT 3990 9965 BULLER
Special weather statement, Jun 4, 12:18 AM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1118 PM MDT WED JUN 3 2015
COZ092-040600-
CHEYENNE COUNTY CO-
1118 PM MDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEYENNE COUNTY
UNTIL MIDNIGHT MDT...
AT 1117 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF BOYERO...OR 33 MILES SOUTH OF FLAGLER...MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GOODLAND.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM MDT FOR
EAST CENTRAL COLORADO.
LAT...LON 3869 10317 3869 10316 3903 10316 3904 10294
3884 10276 3864 10317
TIME...MOT...LOC 0517Z 236DEG 20KT 3883 10325
BULLERSpecial weather statement, Jun 4, 1:00 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1200 AM MDT THU JUN 4 2015
COZ091-092-040645-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
1200 AM MDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHEYENNE AND SOUTH
CENTRAL KIT CARSON COUNTIES UNTIL 1245 AM MDT...
AT 1200 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHEAST OF BOYERO...OR 35 MILES SOUTH OF FLAGLER...MOVING
EAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM MDT FOR
EAST CENTRAL COLORADO.
LAT...LON 3895 10316 3920 10266 3873 10250 3867 10317
3868 10317
TIME...MOT...LOC 0600Z 257DEG 29KT 3878 10310
BULLERSpecial weather statement, Jun 4, 1:24 AM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1224 AM MDT THU JUN 4 2015 COZ091-092-040715- KIT CARSON COUNTY CO-CHEYENNE COUNTY CO- 1224 AM MDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE AND SOUTHEASTERN KIT CARSON COUNTIES UNTIL 115 AM MDT... AT 1222 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF KIT CARSON...OR 30 MILES SOUTH OF FLAGLER...MOVING NORTHEAST AT 40 MPH. OTHER STRONG THUNDERSTORMS WERE LOCATED OVER SOUTH CENTRAL KIT CARSON AND NORTH CHEYENNE COUNTIES ALSO MOVING AT THE SAME SPEED. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 421 AND 448. HIGHWAY 385 BETWEEN MILE MARKERS 150 AND 197. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM MDT FOR EAST CENTRAL COLORADO. LAT...LON 3902 10316 3953 10207 3886 10206 3867 10316 TIME...MOT...LOC 0622Z 239DEG 36KT 3886 10297 BULLER
Local storm report, Jun 4, 3:20 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
220 AM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 AM HAIL 12 NNE EDSON 39.49N 101.45W
06/04/2015 E0.50 INCH SHERMAN KS NWS EMPLOYEE
DIME SIZE HAIL FELL FOR SEVERAL MINUTES.
&&
TLYNCHSpecial weather statement, Jun 4, 3:57 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
357 AM CDT THU JUN 4 2015
KSZ002-003-014-015-028-029-041000-
DECATUR KS-LOGAN KS-GOVE KS-THOMAS KS-RAWLINS KS-SHERIDAN KS-
357 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GOVE...THOMAS...CENTRAL
RAWLINS...SHERIDAN...DECATUR AND NORTHEASTERN LOGAN COUNTIES UNTIL
500 AM CDT...
AT 357 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
MCDONALD TO 4 MILES EAST OF LEVANT TO 5 MILES NORTH OF WINONA...AND
MOVING WEST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 48 AND
111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
NORTHWESTERN KANSAS.
LAT...LON 3900 10120 3935 10118 3986 10128 4000 10026
4000 10021 3956 10018 3901 10017
TIME...MOT...LOC 0857Z 074DEG 14KT 3967 10121 3936 10112 3914 10124
BULLERThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:59 PM CDT | Special Weather Statement | GLD | Graham | 46 min |
| Jun 3, 11:11 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 26 min |
| Jun 3, 11:19 PM CDT | Special Weather Statement | GLD | Norton | 41 min |
| Jun 4, 2:05 AM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 55 min |
| Jun 4, 2:41 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Logan, Rawlins, Sherman, Thomas, Wallace | 64 min |
| Jun 4, 3:57 AM CDT | Special Weather Statement | GLD | Decatur, Rawlins, Sheridan, Thomas | 63 min |
| Jun 4, 8:31 AM CDT | Dense Fog Advisory | GLD | Cheyenne, Greeley, Sherman, Thomas, Wallace | 89 min |
| Jun 4, 5:12 AM CDT | Special Weather Statement | GLD | Furnas | 33 min |
| Jun 4, 6:51 PM CDT | Severe Thunderstorm Warning | GLD | Dundy | 26 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.